# SDR DLM90981581

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- System (JASC): 2730 · Elevator Control System
- Part: Cables
- Condition: Locked Up
- Location: Elevator Control
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL IN LANDING CONFIGURATION CONTROL COLUMN LOCKED APPROX 6 INCHES FWD OF NEUTRAL AIRSPEED 145 TO 150 KNOTS COLUMN WAS FORCEFULLY PUSHED FORWARD.  RELEASE OCCURRED, BUT LOCKED ON A SECOND TRY COULD NOT DUPLICATE ON THE GROUND.  REMARKS- AS OF 2130E/30 ITEM IS STILL IN WORK CABLES BEING RIGGED,T.E COLUMN OVERRIDE MECHANISM HAS BEEN RESET.
